Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Periodic attacks of sudden sharp pains on the spine above the hip bone radiating to leg, intense of portion of leg above knees. What treatment should be taken?

Just today in the last 3 hours I have had 10 attacks of a sudden sharp pain. It occurs in my back to the right of my spine and just below the top on my hip bone . and then down my leg, and is extremely intense again on the inner aspect of my right leg about 3/4 the way down from my knee . The attacks last for about 10 seconds and fade away.
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
There can be no other thing causing this pain except disc prolapse. I would recommend you to get MRI to make sure about this diagnosis. After MRI treatment can be decided according to stage of the disease
1. if it shows protrusion then you should try physiotherapy, Pregabalin and Methylcobal tablet
2.If it shows extrusion then surgery will be needed.

Answered: Tue, 1 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor